Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 122, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 6:49 PM CDT for 4 counties in Alabama. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 6:49 PM CDT (23:49 UTC)
- Expired
- Apr 27, 2011, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Blount County, AL, Calhoun County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:50 PM CDT | TORNADO | E Ashville, AL | MULTIPLE HOMES AND/OR STRUCTURES DAMAGED OR DESTROYED IN THE SHOAL CREEK VALLEY AREA. |
| Apr 27, 7:14 PM CDT | HAIL 1 | Gadsden, AL | QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN. |
| Apr 27, 7:15 PM CDT | TORNADO | Ohatchee, AL | MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
031
WFUS54 KBMX 272349
TORBMX
ALC009-015-055-115-280045-
/O.NEW.KBMX.TO.W.0122.110427T2349Z-110428T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL BLOUNT COUNTY IN CENTRAL ALABAMA...
NORTHWESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
ETOWAH COUNTY IN NORTHEAST ALABAMA...
NORTHEASTERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
* UNTIL 745 PM CDT
* AT 646 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR ODENVILLE...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAINBOW CITY...MARKTON...GADSDEN...SAKS...HOKES BLUFF...FORT
MCCLELLAN...ASHVILLE...STEELE...RAGLAND AND ATTALLA.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3413 8584 3413 8582 3369 8576 3368 8617
3370 8617 3368 8621 3368 8641 3386 8643
3395 8640 3421 8584
TIME...MOT...LOC 2349Z 261DEG 41KT 3373 8630
$$
613 follow-up statements
118
WWUS54 KBMX 272356
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT WED APR 27 2011
ALC009-280006-
/O.CAN.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
BLOUNT AL-
656 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EAST CENTRAL BLOUNT COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8584 3413 8584 3413 8582 3369 8576
3368 8617 3370 8617 3369 8620 3371 8633
3386 8638 3388 8635 3392 8634 3393 8636
3396 8636 3403 8624
TIME...MOT...LOC 2356Z 249DEG 48KT 3379 8620
$$
ALC015-055-115-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ST. CLAIR AL-ETOWAH AL-
656 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR ETOWAH...NORTHEASTERN ST.
CLAIR AND NORTHWESTERN CALHOUN COUNTIES UNTIL 745 PM CDT...
AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR ASHVILLE...OR 13
MILES NORTHEAST OF ODENVILLE...MOVING EAST AT 55 MPH.
THIS TORNADO WILL BE NEAR...
OHATCHEE AROUND 705 PM CDT.
MARKTON AND 7 MILES SOUTH OF RAINBOW CITY AROUND 710 PM CDT.
GLENCOE AROUND 715 PM CDT.
HOKES BLUFF AROUND 720 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE WILLIAMS...SOUTHSIDE
AND COBB CITY.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 188...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8584 3413 8584 3413 8582 3369 8576
3368 8617 3370 8617 3369 8620 3371 8633
3386 8638 3388 8635 3392 8634 3393 8636
3396 8636 3403 8624
TIME...MOT...LOC 2356Z 249DEG 48KT 3379 8620
$$
61112
WWUS54 KBMX 280005
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 PM CDT WED APR 27 2011
ALC015-055-115-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ST. CLAIR AL-ETOWAH AL-
705 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR ETOWAH...NORTHEASTERN ST.
CLAIR AND NORTHWESTERN CALHOUN COUNTIES UNTIL 745 PM CDT...
...TORNADO EMERGENCY FOR NORTHERN ST. CLAIR...NORTHWESTERN CALHOUN
COUNTY...AND SOUTHERN ETOWAH COUNTY...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR RAGLAND...OR 8
MILES SOUTHWEST OF MARKTON...MOVING NORTHEAST AT 55 MPH.
THIS TORNADO WILL BE NEAR...
MARKTON...RAINBOW CITY...8 MILES SOUTHEAST OF GADSDEN MALL AND 9
MILES SOUTHEAST OF GADSDEN AROUND 710 PM CDT.
GLENCOE AROUND 715 PM CDT.
HOKES BLUFF AROUND 720 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE COBB CITY.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 188...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3421 8584 3413 8584 3413 8582 3382 8578
3376 8618 3403 8624
TIME...MOT...LOC 0004Z 242DEG 49KT 3385 8606
$$
61591
WWUS54 KBMX 280015 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT WED APR 27 2011
ALC115-280025-
/O.CAN.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
ST. CLAIR AL-
715 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR NORTHEASTERN ST. CLAIR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3420 8584 3412 8584 3413 8582 3389 8579
3384 8595 3406 8605 3420 8585
TIME...MOT...LOC 0015Z 245DEG 48KT 3390 8587
$$
ALC015-055-280045-
/O.CON.KBMX.TO.W.0122.000000T0000Z-110428T0045Z/
CALHOUN AL-ETOWAH AL-
715 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN ETOWAH AND NORTH
CENTRAL CALHOUN COUNTIES UNTIL 745 PM CDT...
...TORNADO EMERGENCY CONTINUES FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR GLENCOE...OR 6
MILES EAST OF MARKTON...MOVING NORTHEAST AT 55 MPH.
THIS TORNADO WILL BE NEAR...
HOKES BLUFF AROUND 720 PM CDT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3420 8584 3412 8584 3413 8582 3389 8579
3384 8595 3406 8605 3420 8585
TIME...MOT...LOC 0015Z 245DEG 48KT 3390 8587
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:36 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 5:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
&&
DSLocal storm report, Apr 27, 5:18 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
&&
DSLocal storm report, Apr 27, 6:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
&&
DSLocal storm report, Apr 27, 6:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
&&
DSLocal storm report, Apr 27, 6:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
&&
DSLocal storm report, Apr 27, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:37 AM CDT | Tornado Warning | BMX | Lamar, Pickens | 38 min |
| Apr 27, 3:45 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Apr 27, 3:59 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Lamar, Pickens, Sumter | 46 min |
| Apr 27, 4:13 AM CDT | Tornado Warning | BMX | Pickens | 32 min |
| Apr 27, 4:14 AM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 31 min |
| Apr 27, 4:19 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 4:26 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 4:28 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Sumter | 47 min |
| Apr 27, 4:33 AM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 27 min |
| Apr 27, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Pickens, Tuscaloosa | 50 min |
| Apr 27, 4:44 AM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 31 min |
| Apr 27, 5:07 AM CDT | Tornado Warning | BMX | Fayette, Walker | 38 min |
| Apr 27, 5:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more | 49 min |
| Apr 27, 5:14 AM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 31 min |
| Apr 27, 5:29 AM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 31 min |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry, Shelby | 46 min |
| Apr 27, 5:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more | 53 min |
| Apr 27, 6:02 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 43 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more | 39 min |
| Apr 27, 6:49 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 56 min |
| Apr 27, 8:05 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 25 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 25 min |
| Apr 27, 10:04 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 10:42 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 48 min |
| Apr 27, 10:51 AM CDT | Areal Flood Advisory | BMX | Marion | 54 min |
| Apr 27, 12:08 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 112 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | BMX | Walker, Winston | 31 min |
| Apr 27, 2:17 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 118 min |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 hr |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 hr |
| Apr 27, 2:59 PM CDT | Tornado Warning | BMX | Lamar, Marion | 46 min |
| Apr 27, 3:15 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 60 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | BMX | Lamar, Marion | 54 min |
| Apr 27, 3:38 PM CDT | Tornado Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 67 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 3:57 PM CDT | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 4:00 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 60 min |
| Apr 27, 4:31 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 20 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 61 min |
| Apr 27, 4:47 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 58 min |
| Apr 27, 4:50 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 55 min |
| Apr 27, 4:55 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 65 min |
| Apr 27, 5:22 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 68 min |
| Apr 27, 5:28 PM CDT | Tornado Warning | BMX | Marion, Winston | 30 min |
| Apr 27, 5:31 PM CDT | Tornado Warning | BMX | Jefferson, Shelby, Tuscaloosa | 59 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 67 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | BMX | Blount | 21 min |
| Apr 27, 6:06 PM CDT | Tornado Warning | BMX | Greene, Marengo, Sumter | 16 min |
| Apr 27, 6:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 61 min |
| Apr 27, 6:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 57 min |
| Apr 27, 6:20 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Greene, Hale, Perry | 55 min |
| Apr 27, 6:33 PM CDT | Areal Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Apr 27, 6:39 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 3 hr |
| Apr 27, 6:39 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby, Talladega | 66 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.